Previous |  Up |  Next


Title: Simple paramedial groupoids (English)
Author: Cho, Jung R.
Author: Ježek, Jaroslav
Author: Kepka, Tomáš
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 49
Issue: 2
Year: 1999
Pages: 391-399
Category: math
MSC: 20M30
MSC: 20N02
MSC: 20N05
idZBL: Zbl 0955.20044
idMR: MR1692520
Date available: 2009-09-24T10:23:37Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] J. R. Cho, J. Ježek and T. Kepka: Paramedial groupoids.(Preprint). MR 1692473
Reference: [2] J. Ježek and T. Kepka: Equational theory of paramedial groupoids.(Preprint).
Reference: [3] J. Ježek and T. Kepka: Medial groupoids.Rozpravy ČSAV 93/2 (1983). MR 0734873
Reference: [4] J. Ježek and T. Kepka: Linear equational theories and semimodule representations.(Preprint). MR 1675018
Reference: [5] J. Ježek and T. Kepka: Simple semimodules over commutative semirings.Acta Sci. Math. Szeged 46 (1983), 17–27. MR 0739018


Files Size Format View
CzechMathJ_49-1999-2_14.pdf 318.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo